# SDR DHL2007741537

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1179, RBL 30, SPT WEB FOR MAIN CABIN CRACKED.  REMOVED SPT WEB SECTION, FABRICATED WEB FROM 2024-T3, .032" BY 11.25" BY 5.375", PO NR 9005482, PER B727 SRM 51-10-3 AND 51-30-5.  TREATED, PRIMED, AND INSTALLED SPT WEB PER B727 SRM 51-10-2 AND 51-30-2.
